Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing restrictions of ideals in finitely generated -algebras by means of Buchberger’s algorithm
Author(s) Thomas Beth, Jörn Müller-Quade, Rainer Steinwandt
TypeArticle in Journal
AbstractGröbner bases can be used to solve various algorithmic problems in the context of finitely generated field extensions. One key idea is the computation of a certain kind of restriction of an ideal to a subring. With this restricted ideal many problems concerning function fields reduce to ideal theoretic problems which can be solved by means of Buchberger’s algorithm. In this contribution this approach is generalized to allow the computation of the restriction of an arbitrary ideal to a subring.
KeywordsGröbner bases, Finitely generated function fields
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105001458
LanguageEnglish
JournalJournal of Symbolic Computation
Volume41
Number3–4
Pages372 - 380
Year2006
NoteLogic, Mathematics and Computer Science: Interactions in honor of Bruno Buchberger (60th birthday)
Edition0
Translation No
Refereed No
Webmaster